Universidad Complutense de Madrid
E-Prints Complutense

On twistor solutions of the DKP equation

Impacto

Downloads

Downloads per month over past year

Guil Guerrero, Francisco and Mañas Baena, Manuel and Martínez Alonso, Luis (2003) On twistor solutions of the DKP equation. Journal of physics A: Mathematical and general, 36 (23). pp. 6457-6472. ISSN 0305-4470

[img]
Preview
PDF
198kB

Official URL: http://dx.doi.org/10.1088/0305-4470/36/23/311




Abstract

The factorization problem for the group of canonical transformations close to the identity and the corresponding twistor equations for an ample family of canonical variables are considered. A method to deal with these reductions is developed for the construction of classes of nontrivial solutions of the dKP equation.


Item Type:Article
Additional Information:

©2003 IOP Publishing Ltd.
This work is partially supported by the DGESIC Proyecto PB98-0821.

Uncontrolled Keywords:Dispersionless kp hierarchy; Integrable hierarchies; Whitham hierarchy; Benney equations; Reductions; Models; Limit
Subjects:Sciences > Physics > Physics-Mathematical models
Sciences > Physics > Mathematical physics
ID Code:32563
Deposited On:27 Jul 2015 11:21
Last Modified:10 Dec 2018 15:09

Origin of downloads

Repository Staff Only: item control page